# SDR CA980430029

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 54C546347
- Condition: Separated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, NR 2 HYDRAULIC PRESSURE AND QUANTITY.  NLG DOOR SEQUENCING VALVE HAD SEPARATED FROM VALVE CAUSING A MAJOR LEAK OF HYDRAULIC FLUID.
